Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 22, 2021Alamosa County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 22, 2021, 5:59 PM MDT for Alamosa County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2021, 5:59 PM MDT (23:59 UTC)
Expired
Jul 22, 2021, 6:45 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO

County Alamosa County, CO

The radar

The Pueblo radar (KPUX), 165 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 12.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2021-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2021-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1949 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

532 
WWUS85 KPUB 222359
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
559 PM MDT Thu Jul 22 2021
 
COZ069-070-230045-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
559 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA...
NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 645
PM MDT...

At 557 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hooper, or 19 miles north of Alamosa, moving west at 10 mph.

Penny size hail, wind gusts up to 50 mph and torrential rainfall 
will be possible with this storm.  Local minor flooding of streets 
and low lying spots will be possible with this storm as it produces 
rainfall rates of up to 2 inches per hour.

Locations impacted include...
Hooper and Mosca. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3774 10566 3756 10591 3778 10609 3792 10583
TIME...MOT...LOC 2357Z 072DEG 7KT 3775 10585 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:34 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 22, 3:34 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
334 PM MDT Thu Jul 22 2021

.SHORT TERM...(This evening through Friday)
Issued at 331 PM MDT Thu Jul 22 2021

...Key Points and Weather Highlights...

- Monsoonal moisture flow remains entrenched around the region.

- Locations of heaviest rains Friday still questionable.

- Flash Flooding Friday? It's possible in some spots...

Another day, another monsoonal moisture tap in place, though it's a
moving target where the best moisture sets up and therefore any
higher end impacts with the heavier rains.

For the remainder of today, not to jinx anything, but the deeper
storms have been primarily over Saguache and Chaffee Counties though
even the cores are not as robust as they were this time yesterday.
Storm motions are 180 degrees different from yesterday afternoon as
well. With that being said, it appears that some drier air from the
east, of all places, is keeping activity slightly weaker at this
time. Still have the potential impact of flash flooding this evening
and tonight given the amount of available moisture over the
Continental Divide and westward with antecedent conditions being
wet. Storm activity will begin to wane after 8-9 PM MDT tonight with
some lingering showers over the San Juan and La Garita Mountains and
the Divide.

Tomorrow is a bit more murky though moisture will still be around.
Not entirely confident on the larger scale synoptic pattern with
moisture pooling across the western part of the area. Yes moisture
will be there but the spatial extent of the deeper moisture will be
shifting, again, and could easily end up a little farther west and
then north. Better clustering of some stronger storms, tapping into
better total column moisture, exists over Lake and Chaffee Counties
setting up another day for flash flooding possible. Didn't want to
get too cute with defining a smaller area with a Flash Flood Watch
at this time, especially with one already still in effect, while at
the same time acknowledging we'll likely need one for Friday
afternoon.

.LONG TERM...(Friday night through Thursday)
Issued at 331 PM MDT Thu Jul 22 2021

.Saturday...Upper low continues to move westward across New Mexico.
This will keep winds aloft generally from an easterly direction, and
storms which develop over the mountains would tend to remain over
the mountains. However, weak cyclogenesis over the plains Saturday
will result in easterly flow on the plains with a modest increase in
lower level moisture. As a result, there is a modestly better chance
for convection to develop over the plains.  The best chance for
convection on the plains Saturday will be over the El Paso County
area, with PoPs decreasing towards the south and east. GFS has
CAPE values of around 500J/kg. Further west, there will be a
better chance for convection over the Continental Divide region.
As in the past days, locally heavy downpours will be possible,
especially further west with some flash flooding concerns over the
burn scars and other prone areas.

.Sunday...Upper low continues to move westward. Moisture will be
lingering over the region with very light easterly flow aloft.
Best chances for convection will remain over the Continental Divide
region. With less upslope component, the threat for convection over
the Interstate 25 corridor and eastward decreases, with only
isolated PoPs near the Kansas border. With the light flow aloft,
locally heavy downpours are possible with flooding concerns for the
burn scars and other prone areas.

.Monday through Thursday...The general pattern is for the upper
high to remain in the vicinity of Colorado with subtle movements in
the upper high changing the location for the focus of convection and
locally heavy downpours. The model consensus is to have the greatest
chances for storms to be over the Continental Divide region with
PoPs decreasing to the east. Consensus PoPs are generally 20 percent
or less east of the Interstate 25 corridor. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 331 PM MDT Thu Jul 22 2021

KALS: VFR conditions are expected over the next 24 hours, except for
later this evening when rain showers and thunderstorms develop
around the terminal that could drop visibilities to MVFR conditions.
The main impacts from the precipitation will be brief heavy
downpours and erratic outflow winds. Precipitation will dissipate
late this evening and winds will lessen and become light and
variable overnight and into tomorrow morning.

KCOS: VFR conditions are expected over the next 24 hours. Isolated
rain showers, and possibly thunderstorms, will develop this
afternoon and evening over the mountains, but should stay over the
higher terrain. While precipitation should stay out of the TAF site,
gusty outflow winds could be possible during the afternoon and
evening; otherwise, expect winds to become light overnight and into
tomorrow morning.

KPUB: VFR conditions are expected over the next 24 hours. Winds will
increase in magnitude and become gusty late this afternoon, before
becoming light and variable late overnight and into tomorrow
morning. Clouds will decrease in coverage late this evening and
remain mostly clear through tomorrow morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ058>068.

&&

SHORT TERM...HEAVENER
LONG TERM...PGW
AVIATION...HEAVENER
Hazardous weather outlook, Jul 22, 12:08 PM MDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1208 PM MDT Thu Jul 22 2021

COZ058>089-093>099-231815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1208 PM MDT Thu Jul 22 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Slow moving thunderstorms will occur today producing locally heavy
rainfall, small hail, and wind gusts upwards of 50 MPH. Most of
the storms will be along the central mountains and westward. Can't
rule out some isolated or spotty heavier storms across the Pikes
Peak region as well. Some of these storms, mainly along the
Continental Divide and southwest mountains, may produce flash
flooding. Hayden Pass and Decker burn scars, including the Spring
burn scar, may experience some heavier rains this afternoon and
evening as well, but confidence is not high enough to issue a
Flash Flood Watch at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

On Friday, scattered thunderstorms will develop during the
afternoon and early evening hours over the mountains, mainly the
central mountains. There will also be a slight chance of
thunderstorms late afternoon and into the evening along the I-25
corridor and central plains, with the best chance being over the
Palmer Divide in El Paso County, and the Raton Mesa area. Flash
flooding could be an issue for some of the burn scars, especially
for the Decker burn scar, as the central mountains will have the
best chance at seeing thunderstorm activity over the area by
afternoon. Other potential hazards could include erratic winds
with gusts of up to 50 mph, small hail, and frequent cloud to
ground lightning.

On Saturday, scattered to numerous thunderstorms will occur over
the mountains and San Luis Valley during the afternoon and early
evening, thunderstorms will be developing over the I-25 corridor
and storm or two could become strong to severe over the plains
later in the evening as well. A Flash Flood Watch may need to be
issued due to potential flash flooding for the burn scars, as
storms are expected to be slow moving with copious amounts of
rainfall in a short period of time. If storms do become severe,
they could contain hail of 1 inch or possibly greater, and wind
gusts of up to 60mph.

Sunday through Wednesday, there will be isolated to scattered
thunderstorms during the afternoon over the mountainous areas and
a few storms moving out over the plains by late afternoon and into
the evening for each day. A Flash Flood Watch may need to be
issued due to potential flash flooding for the burn scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the mountains of south central and southeast
Colorado this afternoon and evening.

55/STEWARD

In the hours before

Special weather statement, Jul 22, 3:30 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Thu Jul 22 2021

COZ065>069-222230-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
330 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO GRANDE...
SOUTHWESTERN SAGUACHE AND NORTHEASTERN MINERAL COUNTIES UNTIL 430 PM
MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm near
South Fork, or 45 miles northwest of Alamosa, moving west at 10 mph.
Torrential rain is ongoing over the county lines between Rio Grande,
Saguache, and Mineral Counties. Enhanced stream flow is possible in
streams and drainages.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
South Fork and Wagon Wheel Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3784 10653 3766 10651 3760 10687 3796 10683
      3799 10669 3785 10659
TIME...MOT...LOC 2128Z 086DEG 8KT 3775 10662

KTS
Special weather statement, Jul 22, 3:51 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Thu Jul 22 2021

COZ060-064>066-069-072-073-222245-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
351 PM MDT Thu Jul 22 2021

...SPECIAL WEATHER STATEMENT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 9 miles south of Decker Burn Scar, moving west at 15
mph. Torrential rain is being observed over portions northern and
northwestern Saguache County. Enhanced stream flows are possible in
streams and drainages. The stronger cells in the line of
thunderstorms may produces half inch hail and winds in excess on 30-
40 mph.

Locations impacted include...
Bonanza and Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3839 10593 3822 10588 3815 10614 3792 10666
      3800 10684 3839 10626
TIME...MOT...LOC 2149Z 078DEG 11KT 3830 10600
Special weather statement, Jul 22, 4:44 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Thu Jul 22 2021

COZ069-072-073-222330-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
444 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAGUACHE COUNTY
UNTIL 530 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crestone, or 21 miles south of Hayden Pass Burn Scar. This storm was
nearly stationary.

Half inch hail and wind gusts up to 50 mph along with torrential
rainfall will be possible with this storm.

Locations impacted include...
Crestone and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3810 10572 3786 10559 3779 10577 3805 10589
TIME...MOT...LOC 2244Z 040DEG 3KT 3800 10572

KT
Special weather statement, Jul 22, 4:58 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Thu Jul 22 2021

COZ069-072-222330-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
458 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAGUACHE COUNTY
UNTIL 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Moffat, or 14 miles south of Hayden Pass Burn
Scar, moving southwest at 10 mph.

Half inch hail, wind gusts up to 50 mph and torrential rainfall will
be possible with this storm.

This storm will remain over mainly rural areas of east central
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3821 10582 3809 10574 3805 10589 3818 10597
TIME...MOT...LOC 2258Z 063DEG 10KT 3810 10584

KT
Special weather statement, Jul 22, 5:21 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
521 PM MDT Thu Jul 22 2021

COZ069-070-072-230000-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
521 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALAMOSA AND SOUTHEASTERN
SAGUACHE COUNTIES UNTIL 600 PM MDT...

At 521 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moffat to near San Luis Lake. Movement was
southwest at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Moffat, Hooper, Mosca, and San Luis Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3801 10612 3752 10588 3765 10555 3805 10583
TIME...MOT...LOC 2321Z 057DEG 15KT 3798 10586 3770 10566

KT
Special weather statement, Jul 22, 5:59 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
559 PM MDT Thu Jul 22 2021

COZ069-070-230045-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
559 PM MDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALAMOSA...
NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 645
PM MDT...

At 557 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hooper, or 19 miles north of Alamosa, moving west at 10 mph.

Penny size hail, wind gusts up to 50 mph and torrential rainfall
will be possible with this storm.  Local minor flooding of streets
and low lying spots will be possible with this storm as it produces
rainfall rates of up to 2 inches per hour.

Locations impacted include...
Hooper and Mosca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3774 10566 3756 10591 3778 10609 3792 10583
TIME...MOT...LOC 2357Z 072DEG 7KT 3775 10585

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:19 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Jul 21, 6:51 PM MDTSpecial Weather StatementPUBConejos39 min
Jul 21, 6:59 PM MDTSpecial Weather StatementPUBCostilla46 min
Jul 21, 7:00 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Jul 22, 2:42 AM MDTFlood WatchPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache6 min
Jul 22, 2:54 AM MDTFlash Flood WatchPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache18 hr
Jul 22, 1:43 PM MDTSpecial Weather StatementPUBRio Grande62 min
Jul 22, 2:59 PM MDTSpecial Weather StatementPUBSaguache46 min
Jul 22, 3:30 PM MDTSpecial Weather StatementPUBMineral60 min
Jul 22, 3:46 PM MDTFlash Flood WarningPUBCostilla3 hr
Jul 22, 3:51 PM MDTSpecial Weather StatementPUBSaguache54 min
Jul 22, 3:55 PM MDTSevere Thunderstorm WarningPUBSaguache35 min
Jul 22, 4:11 PM MDTSevere Thunderstorm WarningPUBSaguache19 min
Jul 22, 4:29 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache3 hr
Jul 22, 4:44 PM MDTSpecial Weather StatementPUBCuster46 min
Jul 22, 4:58 PM MDTSpecial Weather StatementPUBSaguache32 min
Jul 22, 5:06 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 22, 5:21 PM MDTSpecial Weather StatementPUBAlamosa39 min
Jul 22, 5:41 PM MDTFlash Flood WarningPUBSaguache3 hr

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.